# SDR AALA10011743

- Difficulty date: August 31, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Location: Fs 1013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BUBBLE IN FUSELAGE SKIN STATION 1013 ABOVE STRINGER 28 LEFT.  CUT AND REMOVED DAMAGED SECTION OF SKIN, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-30-3A.  (M)
